# SDR 2001UALA01320

- Difficulty date: July 9, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 36,767 hours, 13,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT FUSELAGE STA 446 BETWEEN STR 24L AND 25L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FILLER AND DOUBLER.
